# SDR SWAA2022083037801

- Difficulty date: August 2, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737
- Aircraft serial: 32479
- Aircraft time: 59,605 hours, 35,281 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INNER CHORD LOCATED BS291.5 TO BS344 AT RBL60 AND WL208.1 AT FWD GALLEY AREA 2022-418359 / [01] REPLACED INNER CHORD LOCATED BS291.5 TO BS344 AT RBL60 AND WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING # 181A8310 REV:- SEE INDIVIDUAL SING-OFF BELOW;[02] REPLACED INNER CHORD LOCATED BS291.5 TO BS344 AT RBL60 AND WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING # 181A8310 REV:- SEE INDIVIDUAL SING-OFF BELOW ITEM RII
